# SDR C1HA200192009

- Difficulty date: October 11, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Part serial: 6318
- Condition: Inoperative
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS EMERGENCY EXIT LIGHT INOP.  ACTION TAKEN:  REPLACED BATTERY PACK AND OPS CHECK GOOD PER MM 33-50-1.
